# SDR MWEA95171

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: DCELL
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE REPORTS EMERGENCY LIGHTS IN FWD ENTRANCE AND COCKPIT WENT OUT 5 MINUTES INTO THE 10 MINUTE BURN TEST.  REPLACED BATTERIES IN TWO FWD BATTERY PACKS.  RETURNED AIRCRAFT TO SERVICE.
